Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 46, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 10, 2013, 5:45 PM MDT for Sioux County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 5:45 PM MDT (23:45 UTC)
- Expired
- Jun 10, 2013, 6:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sioux County, NE
The radar
The Cheyenne radar (KCYS), 183 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -811 J/kg
- Mixed-layer LCL
- 2683 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
454
WUUS55 KCYS 102345
SVRCYS
NEC165-110030-
/O.NEW.KCYS.SV.W.0046.130610T2345Z-130611T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 630 PM MDT
* AT 543 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF PRAIRIE CENTER...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARRISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4282 10374 4257 10357 4246 10404 4252 10406
4265 10405
TIME...MOT...LOC 2345Z 247DEG 27KT 4257 10401
HAIL...1.00IN
WIND...60MPH
$$
CLAYCOMB2 follow-up statements
320
WWUS55 KCYS 110002
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
602 PM MDT MON JUN 10 2013
NEC165-110030-
/O.CON.KCYS.SV.W.0046.000000T0000Z-130611T0030Z/
SIOUX NE-
602 PM MDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SIOUX
COUNTY UNTIL 630 PM MDT...
AT 557 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARRISON...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL SIOUX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4252 10385 4256 10393 4272 10393 4282 10374
4257 10357
TIME...MOT...LOC 0002Z 240DEG 26KT 4265 10384
HAIL...0.75IN
WIND...60MPH
$$
CLAYCOMB256
WWUS55 KCYS 110007
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
607 PM MDT MON JUN 10 2013
NEC165-110017-
/O.CAN.KCYS.SV.W.0046.000000T0000Z-130611T0030Z/
SIOUX NE-
607 PM MDT MON JUN 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SIOUX COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 4252 10385 4256 10393 4272 10393 4282 10374
4257 10357
TIME...MOT...LOC 0007Z 247DEG 27KT 4263 10380
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:51 PM MDT, 54 minutes earlier.
Area forecast discussion, Jun 10, 4:51 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 451 PM MDT MON JUN 10 2013 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) ISSUED AT 450 PM MDT MON JUN 10 2013 HOT AND DRY CONDITIONS PREVAILED ACROSS THE FORECAST AREA FOR MUCH OF TODAY...WITH A NUMBER OF RECORD HIGH TEMPS SET ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. WEAK ENERGY MOVING OVERHEAD IN MOIST SOUTHWESTERLY UPPER LEVEL FLOW SPARKED OFF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA THIS AFTERNOON. STARK INVERTED-V TYPE PROFILES EVIDENT ON LAPS ANALYSIS HINTED AT THE POSSIBILITY OF GUSTY DOWNDRAFT WINDS WITH THESE STORMS...AND A NUMBER HAVE PRODUCED 55 TO 60+ MPH GUSTS ALONG AND EAST OF THE LARAMIE RANGE. EXPECT THIS TO CONTINUE FOR THE NEXT COUPLE OF HOURS UNTIL HEATING OF THE DAY CEASES OR THE LOW LEVELS COOL AND STABILIZE IN THE WAKE OF ANY THUNDERSTORM ACTIVITY. A STRONGER UPPER LEVEL SHORTWAVE CURRENTLY OVER THE CA/NV BORDER WILL MOVE NORTHEAST TOWARD THE FORECAST AREA TONIGHT. THIS WAVE WILL INDUCE STRONGER EAST-SOUTHEAST SFC FLOW OVER THE EASTERN PLAINS AS THE LEESIDE TROUGH DEEPENS AND A SFC LOW DEVELOPS OVER THE CO/NE/KS BORDER. DEW POINTS LOOK TO INCREASE TO THE 50S EAST OF A LINE FROM LUSK TO SIDNEY LATE TONIGHT...WITH DRY WESTERLY SFC FLOW STRENGTHENING WEST OF THIS BOUNDARY THROUGH THE MORNING. A FEW THUNDERSTORMS WILL REMAIN A POSSIBILITY EARLY TONIGHT MAINLY IN THE MOIST SECTOR AS MOISTURE ADVECTION INCREASES ALONG WITH THE LOW LEVEL JET. LOW STRATUS COULD DEVELOP LATE TONIGHT IN THE NORTHERN NEBRASKA PANHANDLE...WITH FOG A LOW POSSIBILITY DEPENDING ON THIS EVENINGS THUNDERSTORM ACTIVITY IN THAT AREA. THE LEESIDE TROUGH WILL THEN MORPH INTO A DRYLINE BOUNDARY THROUGH THE MORNING AND WILL PROVIDE THE FOCUS FOR ANOTHER ROUND OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TOMORROW. MORE STABLE CONDITIONS WILL OCCUR OVER THE MOUNTAINS AND EASTERN PLAINS OF WYOMING AS THIS UPPER WAVE IS CARRYING ALONG EXTREMELY DRY AIR AND WILL BE POSITIONED TUESDAY AFTERNOON SUCH THAT THE WESTERN HALF OF THE CWA WILL BE WITHIN THIS DRY INTRUSION. FURTHER EAST...SHOULD STILL SEE ENOUGH MID AND UPPER LEVEL MOISTURE IN ADDITION TO LLVL MOISTURE ON THE EASTERN SIDE OF THE DRYLINE...SO EXPECT STORMS TO FIRE LATE AFTERNOON AND MOVE EAST WITH A FEW BECOMING STRONG TO SEVERE AS INHIBITION WANES AND DEEP LAYER SHEAR INCREASES TO 50 TO 60 KTS. STILL SOME UNCERTAINTY IN THE MODELS AS TO EXACTLY WHERE THIS BOUNDARY WILL SET UP AT TIME OF INITIATION...BUT AT THIS POINT CONFIDENCE IS FAIRLY HIGH THAT THE STRONGEST ACTIVITY WILL BE EAST OF THE FORECAST AREA. NAM BUFR FORECAST SOUNDINGS SHOW A VERY DEEP AND DRY PROFILE ONCE AGAIN FOR AREAS WEST OF THE DRYLINE...WITH 30 TO 40 KT WINDS EXPECTED AT THE TOP OF THE MIXED LAYER. THEREFORE...LOOKING AT ANOTHER DAY OF GUSTY WEST TO SOUTHWEST WINDS AROUND 40 MPH WITH SLIGHTLY HIGHER READINGS IN THE WIND PRONE REGIONS LATE TOMORROW MORNING THROUGH THE AFTERNOON. THIS WILL COMBINE WITH THE VERY DRY CONDITIONS TO MAINTAIN HEIGHTENED FIRE WEATHER CONCERNS ACROSS MUCH OF THE FORECAST AREA. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 450 PM MDT MON JUN 10 2013 THE 12Z MEDIUM RANGE MODELS OFFER SLIGHT DIFFERENCES...BUT MAINTAIN THE OVERALL UPPER LEVEL PATTERN OF A CENTRAL CONUS RIDGE FLANKED BY TROUGHS NEAR THE PACIFIC AND ATLANTIC COASTS DURING THE EXTENDED FORECAST PERIOD. RIDGE REBUILDS ALONG THE FRONT RANGE WEDNESDAY IN THE WAKE OF THE SHORTWAVE PASSAGE. THE FLOW ALOFT WILL BE PREDOMINANTLY SOUTHWESTERLY. SURFACE HIGH PRESSURE WILL REMAIN NEARLY STATIONARY OVER WESTERN COLORADO THROUGH THE END OF THE WEEK. A LEE TROUGH WILL EXTEND FROM A CENTRAL WYOMING LOW INTO THE SOUTHWEST NEBRASKA PANHANDLE WEDNESDAY. THIS BOUNDARY WILL DISTINGUISH 20S AND 30S DEW POINTS TO THE SOUTHWEST FROM THE 40S AND 50S TO THE NORTHEAST. A PACIFIC FRONT WILL MOVE SLOWLY ACROSS SOUTHEAST WYOMING LATE THURSDAY AND WESTERN NEBRASKA FRIDAY...DISPLACING THE MOIST AIRMASS FURTHER EAST. DIURNAL CONVECTION APPEARS TO BE FOCUSED ACROSS NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA BOTH WEDNESDAY AND THURSDAY... HOWEVER CANNOT RULE OUT A FEW TSTORMS NORTH OF A DOUGLAS TO CHADRON LINE. ISOLATED TSTORMS MAY DEVELOP FURTHER SOUTH AND EAST ALONG THE FRONT INTO WESTERN NEBRASKA THURSDAY NIGHT AND FRIDAY. FOR THE UPCOMING WEEKEND...THE MODELS ARE INDICATING THAT THE MOIST AIRMASS OVER THE GREAT PLAINS WILL RETREAT WESTWARD INTO SOUTHEAST WYOMING. A SURFACE FRONT WILL ALIGN EAST-WEST FROM SOUTHERN WYOMING TO A LOW OVER SOUTHERN IDAHO. WEAK UPPER LEVEL SHORTWAVES WILL MIGRATE NORTHEAST ACROSS THE REGION. WIDELY SCATTERED MAINLY DIURNAL SHOWERS/TSTORMS CAN BE EXPECTED ALONG AND EAST OF THE LARAMIE RANGE SATURDAY THROUGH MONDAY. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE LONG TERM. THURSDAY WILL BE THE WARMEST DAY. TEMPERATURES COOL SLIGHTLY FRIDAY AND SATURDAY BEHIND THE FRONT...THEN WARM UP A BIT SUNDAY AND MONDAY. EXPECT GUSTY WEST TO SOUTHWEST WINDS FROM LATE MORNING THROUGH EARLY EVENING ALONG AND WEST OF THE LARAMIE RANGE EACH DAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1200 PM MDT MON JUN 10 2013 WEST TO SOUTHWEST SURFACE WINDS WILL GUST 25 TO 35 KT ALONG AND WEST OF THE LARAMIE RANGE THROUGH 01Z THIS EVENING. ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND WILL MOVE EASTWARD ACROSS THE EASTERN PLAINS THROUGH THIS EVENING. THESE STORMS ARE CAPABLE OF PRODUCING GUSTY AND ERRATIC DOWNDRAFT WINDS OF 35 TO 45 KT. A FEW STORMS COULD ALSO PRODUCE SMALL HAIL IN THE NORTHERN NEBRASKA PANHANDLE THIS EVENING...INCLUDING KCDR AND KAIA. WITH EASTERLY WINDS IN PLACE OVER THE NORTHERN PANHANDLE TONIGHT...COULD SEE MVFR TO IFR CIGS AND VSBYS DEVELOP HERE AFTER MIDNIGHT. && .FIRE WEATHER... ISSUED AT 450 PM MDT MON JUN 10 2013 VERY WARM...BREEZY AND GENERALLY DRY WEATHER WILL AFFECT THE DISTRICT FOR MUCH OF THIS WEEK. CURRENTLY...FUELS IN MOST AREAS ARE IN GREENUP STAGE...BUT COULD SEE SOME FUELS BEGIN TO CURE IN THE VERY WARM...DRY AND WINDY CONDITIONS THIS WEEK. LOOKING AT WESTERLY WINDS GUSTING 30 TO 40 MPH TOMORROW THROUGH THURSDAY IN THE AFTERNOON TIMEFRAME ACROSS SOUTHEAST WYOMING...WITH HUMIDITIES DROPPING TO 7 TO 13 PERCENT TOMORROW AND 10 TO 20 PERCENT FOR WEDNESDAY AND THURSDAY. WIDELY SCATTERED HIGH BASED THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH THIS EVENING...WITH LIGHT RAIN EXPECTED AND BRIEF WIND GUSTS AS HIGH AS 45 TO 55 MPH OUT OF THESE STORMS. A STORM SYSTEM WILL MOVE ACROSS THE ROCKIES TUESDAY AND TUESDAY EVENING AND WILL PRODUCE SOME THUNDERSTORMS MAINLY OVER THE NEBRASKA PORTION OF THE DISTRICT. LITTLE PRECIPITATION IS THEN EXPECTED THROUGH FRIDAY. && .CLIMATE... ISSUED AT 450 PM MDT MON JUN 10 2013 HERE ARE RECORD HIGH TEMPERATURES AND THEIR YEARS OF OCCURRENCE FOR JUNE 11TH. NEAR RECORD HIGH TEMPERATURES EXPECTED AT LARAMIE...CHEYENNE AND SIDNEY ON THE 11TH. JUNE 11... RAWLINS...89 DEGREES IN 2000 LARAMIE...84 DEGREES IN 1953 CHEYENNE...91 DEGREES IN 1956 CHADRON...101 DEGREES IN 1956 ALLIANCE...99 DEGREES IN 1956 SCOTTSBLUFF...101 DEGREES IN 1893 SIDNEY...96 DEGREES IN 1956 && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RJM LONG TERM...JAMSKI AVIATION...RJM FIRE WEATHER...RJM CLIMATE...RJM
Hazardous weather outlook, Jun 10, 11:25 AM MDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1125 AM MDT MON JUN 10 2013 WYZ101>119-111730- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1125 AM MDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH TODAY ALONG AND WEST OF THE LARAMIE RANGE. ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON AND WILL MOVE EAST ACROSS THE EASTERN PLAINS THROUGH THE EVENING. THE THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS UP TO 55 MPH...LIGHTNING AND LITTLE OR NO RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS WILL AFFECT AREAS OVER AND EAST OF THE LARAMIE RANGE TUESDAY AFTERNOON AND EVENING. A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN AGAIN BE EXPECTED OVER MUCH OF SOUTHEAST WYOMING SATURDAY. GUSTY WINDS WILL ACCOMPANY THE STORMS. WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH FROM LATE MORNING THROUGH THE EARLY EVENING ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-111730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1125 AM MDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL MOVE OVER THE WESTERN NEBRASKA PANHANDLE LATE THIS AFTERNOON AND THROUGH THE EVENING. THE THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS UP TO 50 MPH...LIGHTNING...AND LIGHT RAIN. STORMS THAT DEVELOP ALONG THE PINE RIDGE IN THE NORTHERN PANHANDLE COULD ALSO PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE TUESDAY AFTERNOON AND EVENING. THE STORMS WILL BE MOST NUMEROUS OVER THE NORTHERN PANHANDLE. SOME OF THE STORMS IN THE NORTHERN PANHANDLE WILL BE STRONG DURING THAT TIME. A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN AGAIN BE EXPECTED OVER THE PANHANDLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 10, 3:09 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND GST WARREN AF BASE 41.15N 104.86W
06/10/2013 M60 MPH LARAMIE WY OTHER FEDERAL
&&
HAMMERLocal storm report, Jun 10, 3:30 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
330 PM MDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 7 NE CHEYENNE 41.22N 104.70W
06/10/2013 E60.00 MPH LARAMIE WY TRAINED SPOTTER
0311 PM TSTM WND GST 2 SE TORRINGTON 42.05N 104.15W
06/10/2013 M61.00 MPH GOSHEN WY ASOS
0320 PM TSTM WND GST 7 NE CHEYENNE 41.22N 104.70W
06/10/2013 M65.00 MPH LARAMIE WY TRAINED SPOTTER
MEASURED GUSTS OF 61 TO 65 MPH
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:21 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.